# SDR TWAA9802301

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: TP4080X32128
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 612 - DURING CRUISE, RECEIVED ELECTRICAL SHOCK FROM ACARS PRINTER WHEN TOUCHED.  RECONNECTED CANNON PLUG ON ACARS PRINTER,  MFG PN TP4080X32128.  OP-16 11-24-97 MCI.  (X)
